Translator Disclaimer
June 2009 Borel reducibility and classification of von Neumann algebras
Román Sasyk, Asger Törnquist
Bull. Symbolic Logic 15(2): 169-183 (June 2009). DOI: 10.2178/bsl/1243948485

Abstract

We announce some new results regarding the classification problem for separable von Neumann algebras. Our results are obtained by applying the notion of Borel reducibility and Hjorth's theory of turbulence to the isomorphism relation for separable von Neumann algebras.

Citation

Download Citation

Román Sasyk. Asger Törnquist. "Borel reducibility and classification of von Neumann algebras." Bull. Symbolic Logic 15 (2) 169 - 183, June 2009. https://doi.org/10.2178/bsl/1243948485

Information

Published: June 2009
First available in Project Euclid: 2 June 2009

zbMATH: 1171.03026
MathSciNet: MR2535428
Digital Object Identifier: 10.2178/bsl/1243948485

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 2 • June 2009
Back to Top